# SDR SWAA060235

- Difficulty date: January 17, 2006
- Submitted: January 20, 2006
- Operation: Air carrier
- Aircraft: N660SW
- Make and model: Boeing 737301
- Aircraft serial: 23230
- Aircraft time: 62,381 hours, 47,078 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Rt Wing Foreflap
- Component: Foreflap
- Component part number: 6546430
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C3 CHECK, FOUND RIGHT WING INBOARD T/E FOREFLAP DELAMINATED.  REMOVED AND REPLACED FOREFLAP PER MM.
